Skip to Main content Skip to Navigation
Journal articles

Lower bounds on the minimum distance of long codes in the Lee metric

Document type :
Journal articles
Complete list of metadata

https://hal.telecom-paris.fr/hal-02286807
Contributor : Telecomparis Hal Connect in order to contact the contributor
Submitted on : Friday, September 13, 2019 - 4:13:17 PM
Last modification on : Tuesday, October 19, 2021 - 11:15:21 AM

Identifiers

  • HAL Id : hal-02286807, version 1

Citation

Hugues Randriambololona, L. Sok, Patrick Solé. Lower bounds on the minimum distance of long codes in the Lee metric. Designs, Codes and Cryptography, Springer Verlag, 2015, 74 (2), pp.441-452. ⟨hal-02286807⟩

Share

Metrics

Record views

62